MathSciNet Relay Station
MathSciNet bibliographic data
MR2195448 57M25 (57M50)
Adams, Colin; Schoenfeld, Eric Totally geodesic Seifert surfaces in hyperbolic knot and link complements. I. Geom. Dedicata 116 (2005), 237–247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement